American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Samuel Lightwood, Ayşe Şahin and Ilie Ugarcovici. The structure and spectrum of Heisenberg odometers. Proc. Amer. Math. Soc. 142 (2014) 2429-2443.
Abstract, references, and article information
View Article: PDF

[2] Nuno Luzia. A Borel-Cantelli lemma and its applications. Trans. Amer. Math. Soc. 366 (2014) 547-560.
Abstract, references, and article information
View Article: PDF

[3] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information
View Article: PDF

[4] V. V. Ryzhikov. Simple spectrum of the tensor product of powers of a mixing automorphism. Trans. Moscow Math. Soc. 73 (2012) 183-191.
Abstract, references, and article information
View Article: PDF

[5] Mark Pollicott and Richard Sharp. Ergodic theorems for actions of hyperbolic groups. Proc. Amer. Math. Soc. 141 (2013) 1749-1757.
Abstract, references, and article information
View Article: PDF

[6] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information
View Article: PDF

[7] Johanna N. Y. Franklin, Noam Greenberg, Joseph S. Miller and Keng Meng Ng. Martin-L\"{o}f random points satisfy Birkhoff's ergodic theorem for effectively closed sets. Proc. Amer. Math. Soc. 140 (2012) 3623-3628.
Abstract, references, and article information
View Article: PDF

[8] Mariusz Lemańczyk, François Parreau and Emmanuel Roy. Joining primeness and disjointness from infinitely divisible systems. Proc. Amer. Math. Soc. 139 (2011) 185-199. MR 2729082.
Abstract, references, and article information
View Article: PDF

[9] Jeremy Avigad, Philipp Gerhardy and Henry Towsner. Local stability of ergodic averages. Trans. Amer. Math. Soc. 362 (2010) 261-288. MR 2550151.
Abstract, references, and article information
View Article: PDF

[10] Michael Boshernitzan and David Ralston. Continued fractions and heavy sequences. Proc. Amer. Math. Soc. 137 (2009) 3177-3185. MR 2515388.
Abstract, references, and article information
View Article: PDF

[11] Qing Chu. Convergence of weighted polynomial multiple ergodic averages. Proc. Amer. Math. Soc. 137 (2009) 1363-1369. MR 2465660.
Abstract, references, and article information
View Article: PDF

[12] Nikos Frantzikinakis. Multiple ergodic averages for three polynomials and applications. Trans. Amer. Math. Soc. 360 (2008) 5435-5475. MR 2415080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Marcy Barge and Beverly Diamond. Cohomology in one-dimensional substitution tiling spaces. Proc. Amer. Math. Soc. 136 (2008) 2183-2191. MR 2383524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] David H. Bailey and Michal\ Misiurewicz. A strong hot spot theorem. Proc. Amer. Math. Soc. 134 (2006) 2495-2501. MR 2213726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Oleg N. Ageev. Spectral rigidity of group actions: Applications to the case $\mbox{gr}\langle t,s ; ts=st^2\rangle$. Proc. Amer. Math. Soc. 134 (2006) 1331-1338. MR 2199176.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Y. Charles Li. Ergodic isospectral theory of the Lax pairs of Euler equations with harmonic analysis flavor. Proc. Amer. Math. Soc. 133 (2005) 2681-2687. MR 2146214.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1